James J. Yeh

Professor, Mathematics
School of Physical Sciences

PH.D., University of Minnesota, 1957

Phone: (949) 824-5504
Fax: (949) 824-7993
Email: jyeh@uci.edu

University of California, Irvine
215 Multipurpose Science & Technology Building
Mail Code: 3875
Irvine, CA 92697


Research
Interests
Integration in function spaces, Stochastic Analysis
   
URL www.math.uci.edu/faculty/jyeh.html
   
Publications Lectures on Real Analysis, World Scientific Publications (2000), 548 pages
   
  Martingales and Stochastic Analysis, World Scientific Publications (1995), 500 pages
   
  (with D. Nualart) Existence and Uniqueness of a Strong Solution to Stochastic Differential Equations in the Place with Stochastic Boundary Processes, Journal of Multivariate Analysis, v. 28, (1989), 149-171.

   
  Uniqueness of Strong Solutions to Stochastic Differential Equations in the Plane with Deterministic Boundary Process, Pacific Journal of Mathematics, v. 128, (1987), 391-400.
   
  Two Parameter Stochastic Differential Equations, Real and Stochastic Analysis, ed. M.M. Rao, John Wiley Interscience, ch. 5, pp. 249-344, 1986.
   
   
Link to this profile http://www.faculty.uci.edu/profile.cfm?faculty_id=2198
   
Last updated 08/26/2002